# SDR 20000503SH008

- Difficulty date: August 24, 1999
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N7148J
- Make and model: Rkwell NA26580
- Aircraft serial: 38033
- Aircraft time: 14,112 hours, 10,284 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 9561042
- Part serial: AUG81925
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT RETURNED TO THE USMS RAMP WITH A DISCREPANCY ON THE NR 3 TIRE BEING FLAT.  THE NR 3 WHEEL ASSY WAS REMOVED AND THE RIM HAD A 6-10 INCH SECTION OF THE INBOARD RIM LIP BROKEN OFF.  (X)
